Invariant subspaces of collectively compact sets of linear operators


Alpay S., Misirlioglu T.

POSITIVITY, vol.12, no.2, pp.209-219, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 2
  • Publication Date: 2008
  • Doi Number: 10.1007/s11117-007-2089-3
  • Title of Journal : POSITIVITY
  • Page Numbers: pp.209-219

Abstract

In this paper, we first give some invariant subspace results for collectively compact sets of operators in connection with the joint spectral radius of these sets. We then prove that any collectively compact set M in alg Gamma satisfies Berger-Wang formula, where Gamma is a complete chain of subspaces of X.